I see people who took 4 pills a day and had withdrawals? Seriously is that true. Everyone I know or see that takes opioids as prescribed rarely have ANY type of withdrawal. I am not at all trying to down play any of your feelings. Try being prescribed 360 pills per month and then being gone in two weeks. The withdrawals are the worst thing ever. I’ve done this so many times and say I will never let it happen again. I do NOT take them to get high at all I take them strictly for pain. No matter the reason taken the withdrawals are real. I refuse to take something else that the withdrawals will be worse. I just need to know something that will get me out of bed after 3 days of being in bed. I’ve had these symptoms for weeks at a time. It’s the work sickness ever. Don’t let people tell you in a month it’s over because it’s not. Not unless you have only taken maybe 4 a day. Yes I need some help and the suggestions of ibuprofen etc do not do s thing for you. Somebody who really know s please help before I stay in bed forever.
If you really want to get off them had you considered asking your doctor about Buprenorphine patches? Withdrawal using downward titration is relatively misery free as well as allowing you to step back and take stock of everything.
PS. everyones withdrawal experience is personal and while I share your doubts about some of the small amounts, you are in no way unique in taking large amounts and suffering horror upon cessation.
Good luck with it all
Look into kratom , especially since you’re not abusing your meds kratom will help you adjust while you’re getting off opiates . It works I’m on day 8 , only thing is make sure you do your research and understand what type of kratom would work for you for me the red Bali or any red strains were what helped ease my symptoms. Unfortunately I’ve realized this is all a person by person case .
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Opiate Withdrawal - Does anyone have unexpained pains and symptoms months after quitting oxycontin,?
Posted 11 Mar 2011 • 4 answers
Posted 4 May 2011 • 2 answers
Posted 18 Feb 2017 • 1 answer
Posted 27 Oct 2017 • 1 answer
Posted 29 Mar 2018 • 1 answer